# SDR AALA202407087834

- Difficulty date: July 5, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 67,338 hours, 28,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Seat 10c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNED: SEAT 10C EMERGENCY LIGHT HOUSING HANGING. REMOVE AND REPLACED EMERGENCY LIGHT HOUSING AT 10C. PER CMM 25-23-67. OPERTIONAL CHECKS GOOD. NO FURTHER DEFECTS NOTED.
